# SDR REXA2013071401351

- Difficulty date: July 14, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- Aircraft time: 25,045 hours, 22,485 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT ASSEMBLY INOPERATIVE, FAILS RED LED TEST.  R & R F/A FASHLIGHT ASSY IAW AMM 25-61-02. OS CHECKED GOOD.
